# SDR CA080327005

- Difficulty date: March 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Gear
- Condition: Damaged
- Location: Starter Gen
- Part time: 27 hours
- Component: Starter
- Component part number: BC3151004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER AND RING GEAR TEETH FOUND DAMAGED DURING A DI
